# SDR QMLD201201180821

- Difficulty date: January 18, 2012
- Submitted: February 2, 2012
- Operation: General aviation
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- Aircraft time: 5,978 hours, 1 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Chafed
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NEGATIVE BATTERY CABLE WAS FOUND TO HAVE RUBBED THE (INSIDE) TAIL BOOM BEYOND LIMITS.
